Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Olanzapine and side effects

Posted by Deborah R. on August 21, 1999, at 7:33:25

In reply to Olanzapine and side effects, posted by SaM on October 22, 1998, at 2:44:51

> Has anyone experienced side effects on olanzapine such as white blood count drop or NMS. Would appreciate any dialogue in this area.
> Sam
Dear Sam - I wish I had found your post earlier - I hadnt had time to do a complete search. My Mum was hospitalised for 4 weeks with all the symptoms of NMS - this came on dramatically about 4 weeks after switching from Risperidone to Olanzapine - dosage was 17.5mg, Mum now home and better, still on Olanzapine though - 7.5mg and still with some symptoms. I am concerned for her, have you or a loved one experienced something similar. I know this is a long shot as your post is from last year, but you never know. Kind regards, hope you read this and are able to respond.

Deb. R.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deborah R. thread:939